# SDR MASA2011092663755

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 29,366 hours, 23,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL WILL NOT DEPLOY.  R2 WHEEL SPRING.
